# SDR AALA202510283685

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,530 hours, 29,382 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE 3R DOOR WILL NOT ARM. MAINTENANCE FOUND THE DOOR WAS OPENING AND CLOSING WITH NO ISSUES BUT NOTED THAT THE 3R DOOR SLIDE WOULD NOT INDICATE ARMED ON THE ECAM.  MAINTENANCE FOUND THE 3R DOOR HANDLE PROXIMITY SWITCH 6WN2 WAS FAULTING AND REPLACED IT PER AMM 52-73-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AITH NO ISSUES NOTED.
